Doctor insights on:
Vaginal Odor After Taking Antibiotics
IBS and vaginal discharg from last 6 yeras taking antibiotics antiprotozols and meberverine but not cure know taking sucnidazole 400mg age is 25 wt 43?
Why would U think...: ...that your Irritable Bowel Syndrome & vaginal discharge are related? I'm also quite concerned if your actual weight is 43 pounds at 25 years old. Can't offer any advice until we know what testing has been done, what prior medications have failed to benefit you, and what diseases have been ruled out? Help us here-- ...Read more
Vaginal odor, can it be from taking medicines or vitamins? I have no other symptoms just a foul smell!
Usually not.: There are some vaginal infectionsa where main symptom is foul odor so please see a physicoian for diagnosis and treatment. ...Read more
29 female. Married. Every time i eat fish (any kind and only fish) i get a fishy vaginal odor regardless of hygiene. No other s+sx. Coincidence?
Likely there's a : Scientific explanation- what comes in must come out.My theory - when the fish gets digested and absorbed in the stomach and intestine, the small particles of it with its strong scent travel into the bloodstream and is excreted in the urinary tract and pores of skin and genital tract exuding the smell. The same thing when people take vitamins , their urine smells more pungent or strongly. ...Read more
- Talk to a doctor live online for free
- Vaginal odor after taking mucinex
- Vaginal odor after taking phentermine
- Does vaginal odor after taking antibiotics mean that i have cervical cancer?
- Ask a doctor a question free online
- Vaginal odor after sex
- Vaginal odor after pregnancy
- Vaginal odor after hysterectomy
- Vaginal odor after sexual intercourse
- Talk to a gynecologist online for free